# SDR CALA0000566

- Difficulty date: April 24, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CUSP WEB IS CORRODED AT LONGERON 18R STA 636 TO 674. REMOVED AND REPLACED CUSP WEB FROM STA 598 TO 712 PER SRM 51-30-1, 51-30-2,AND 51-30-5.
